# SDR QMLA2018120548128

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N604CF
- Make and model: Agusta A119
- Aircraft serial: 14011
- Aircraft time: 7,243 hours, 18,701 cycles
- Engine: Pwa PT6B37A
- Engine time: 8,023 hours, 19,174 cycles
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Connector
- Part number: DPN19124008
- Condition: Loose
- Location: Transmission
- Part time: 7,243 hours, 18,701 cycles
- Component: Pressure Switch
- Component part number: 109060036109
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CANNON PLUG FOR PRESSURE SWITCH HAD LOSE CONNECTIONS IN PLUG WHICH CAUSED RED XMSN OIL PRESS LIGHT.  HAD TO REMOVED CANNON PLUG AND REINSTALL PINS.  PULLED AND CLEANED CANNON PLUG FOR PRESSURE TRANSDUCER COULD NOT DUPLICATE DROP IN PRESSURE.  PREFORMED OP GROUND RUN NO DEFECTS NOTED.  AC THEN RETURNED TO BASE NO ISSUES. AFTER PILOTS SWAPPED OUT ON THE WAY TO GET FUEL HAD A FLICKER OF THE XMSN OIL PRESSURE LIGHT.  THE PRESSURE SWITCH WAS THEN REMOVED AND REPLACED WITH SERVICEABLE ONE.  PREFORMED OP CHECK FLIGHT CHECK GOOD.  NO OTHER DEFECTS NOTED.
